# SDR A6WA201643894

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 34,546 hours, 32,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT RELEASE.  PLACARDED & PLACED ON MEL.  REPAIRED HANDLE HOUSING IAW CMM 52-41-03.  ADJUSTED HANDLE TENSION IAW AMM 52-41-03.  ALL CHECKED GOOD REMOVED PLACARD & MEL.
